# SDR UIEA2019061204476

- Difficulty date: June 8, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 84,202 hours, 19,772 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DESCENT DEVICE IN POSITION 'G' IS MISSING.  INSTALLED MISSING DESCENT DEVICE IN POSITION 'G' IAW AMM 25-61-05. NO FURTHER DEFECTS NOTED AT THIS TIME.
